MathSciNet Relay Station
MathSciNet bibliographic data
MR1770621 (2001i:60104) 60H15 (60G57 60J65)
Mueller, C.; Perkins, E. Extinction for two parabolic stochastic PDE's on the lattice. Ann. Inst. H. Poincaré Probab. Statist. 36 (2000), no. 3, 301–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement